Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/3228
Título: Fractional model for malaria transmission under control strategies
Autor: Pinto, Carla M.A.
Machado, J.A.Tenreiro
Palavras-chave: Malaria transmission
Fractional mathematical model
Delay differential equations
Data: 2013
Editora: Elsevier
Relatório da Série N.º: Computers and Mathematics with Applications; Vol. 66, Issue 5
Resumo: We study a fractional model for malaria transmission under control strategies.Weconsider the integer order model proposed by Chiyaka et al. (2008) in [15] and modify it to become a fractional order model. We study numerically the model for variation of the values of the fractional derivative and of the parameter that models personal protection, b. From observation of the figures we conclude that as b is increased from 0 to 1 there is a corresponding decrease in the number of infectious humans and infectious mosquitoes, for all values of α. This means that this result is invariant for variation of fractional derivative, in the values tested. These results are in agreement with those obtained in Chiyaka et al.(2008) [15] for α = 1.0 and suggest that our fractional model is epidemiologically wellposed.
URI: http://hdl.handle.net/10400.22/3228
ISSN: 0898-1221
Versão do Editor: http://www.sciencedirect.com/science/article/pii/S0898122112006785
Aparece nas colecções:ISEP – DMA – Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_CarlaPinto_2013_DMA.pdf724,49 kBAdobe PDFVer/Abrir

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.